# SDR CA110214003

- Difficulty date: February 1, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

POWER ROLLBACK THE RT SIDE ENGINE ROLLED BACK 7 PERCENT ON 2 DIFFERENT FLIGHTS. 1ST OCCURRENCE HAPPENED AT 20,000 FT, THE 2ND WAS AT 32,000 FT, BOTH WHILE IN LEVEL FLIGHT AT CRUISE POWER.  ON BOTH FLIGHTS, THE CREW REPORTED THAT THE ENGINE RETURNED TO NORMAL POWER AFTER 10 TO 15 MINUTES. TROUBLESHOOTING IS ONGOING WITH MFG ASSISTANCE.
